Sh:972

Bib entry
@article{Sh:972,
 author = {Ros{\l}anowski, Andrzej and Shelah, Saharon},
 title = {{Monotone hulls for $\mathcal N\cap\mathcal M$}},
 journal = {Period. Math. Hungar.},
 fjournal = {Periodica Mathematica Hungarica. Journal of the J\'anos Bolyai Mathematical Society},
 volume = {69},
 number = {1},
 year = {2014},
 pages = {79--95},
 issn = {0031-5303},
 doi = {10.1007/s10998-014-0042-3},
 mrclass = {03E17 (03E15 03E35)},
 mrnumber = {3269711},
 mrreviewer = {Diego Alejandro Mej\'ia},
 doi = {10.1007/s10998-014-0042-3},
 note = {\href{https://arxiv.org/abs/1007.5368}{arXiv: 1007.5368}},
 arxiv_number = {1007.5368}
}